One hundred entries set for PWC at VIR

Image: Richard Dole/LAT

One hundred entries set for PWC at VIR

SRO America

One hundred entries set for PWC at VIR

By

Image: Brian Cleary/BCPix.com

Kozarov leads TC field at VIR after impressive duo victories at COTA

Kozarov, the veteran racer from Salt Lake City, Utah, was impressive at COTA with his No. 3 Reardon Racing Nissan 370Z TC Spec, as Vesko dominated both 40-minute main events to open his Touring Car point lead.

Four additional Nissan 370Z TC Spec will be taking on Kozarov in the TC doubleheader including Steve Steimer in the No. 23 TechSport Racing Nissan, Paul Terry in the No. 33 Reardon Racing Nissan 370Z TC Spec, Steve Bottom in the No. 58 Nissan 370Z TC Spec and another multi-time TC race winner Tony Rivera in the No. 97 Brass Monkey Racing Nissan.

The BMW M235iR delegation will bring a strong lineup to VIR in the TC category led by former TCB champion Johan Schwartz in the No. 80 Rooster Hall Racing BMW M235iR as well as Sean Quinlan in the No. 19 Stephen Cameron Racing BMW M235iR; Robert Nimkoff in the No. 20 AutoTechnic Racing BMW M235iR; Matt Travis in the No. 26 Classic BMW BMW M235iR; Jayson Clunie in the No. 27 Classic BMW BMW M235iR; C.J. Lett in the No. 28 Classic BMW BMW M235iR; Henry Schmitt in the No. 87 Stephen Cameron Racing BMW M235iR; Karl Wittmer in the No. 91 Classic BMW BMW M235iR and Mark Brummond in the No. 02 AutoTechnic Racing BMW M235iR.

Rounding out TC entries are veteran Jeff Ricca in the No. 78 GenRacer Genesis Coupe, Jason Stanley in the No. 75 GenRacer Genesis Coupe and Joshua Foran in the No. 93 Team HMA Honda Civic Type R.

Subaru, Honda, Mazda battle shapes up in TCA at VIR

The TCA class could be a real shootout with strong efforts with Subaru, Honda and Mazda machinery.

Leading the Subaru challengers at VIR will be COTA race winner Eric Powell in the No. 95 TechSport/BRZHQ.com/P2P Subaru BRZ tS sedan along with 2017 TCB champion P.J. Groenke in the No. 25 TechSport Racing Subaru BRZ tS; Breton Williams in the No. 22 TechSport Racing Subaru BRZ tS; Spencer Patterson in the No. 79 TechSport Racing Subaru BRZ tS and 2017 TCA Rookie of the Year Jeff Sexton in the No. 89 TechSport Racing Subaru BRZ tS.

Tom O’Gorman, also a COTA TCA winner, leads the Honda entries for VIR in the No. 94 HPD/GRIDLIFE Honda Civic Si as well as local driver Skip Woody in the No. 67 Jim Gorman Motorsports Honda Civic Si.

The Mazda Global MX-5 Cup cars have a solid lineup with multi-time 2017 race winner Kenny Murillo in the No. 24 Murillo Racing Mazda as well as Bryan Ortiz in the No. 4 Copeland Motorsports Mazda; Jenny Gannett in the No. 10 Ian Lacy Racing Mazda and Moisey Uretsky of Russia in the No. 55 Murillo Racing Mazda.

TCA contender Travis Washay is back at VIR in the No. 30 Indian Summer Racing Volkswagen Golf GTI with newcomers Nelson Chan in the No. 45 Team Octane MINI Cooper and Michel Sallenbach in the No. 46 Team Octane MINI Cooper.

Event/Circuit:
3.27-mile, 17-turn permanent road circuit

Qualifying: (All times listed are EDT)

Saturday, April 28, 2018
9:10 AM – 9:30 AM Pirelli World Challenge – TCR/TCA
9:40 AM – 10:00 AM Pirelli World Challenge GT SprintX
10:10 AM – 10:30 AM Pirelli World Challenge TC
10:40 AM – 11:00 AM Pirelli World Challenge – GTS Sprint X – Group 1
11:05 AM – 11:25 AM Pirelli World Challenge – GTS Sprint X – Group 2

Races: (All times listed are EDT)
Live internet telecast (on http://www.world-challenge.com):
Saturday, April 28, 2018
1:25 PM – 2:25 PM Pirelli World Challenge – GT SprintX Round 3 Race (60 minutes)
2:40 PM – 3:20 PM Pirelli World Challenge – TCR/TCA Round 3 Race (40 minutes)
3:40 PM – 4:40 PM Pirelli World Challenge – GTS SprintX Round 3 Race (60 minutes)
5:45 PM – 6:25 PM Pirelli World Challenge – Touring Car Round 3 Race (40 minutes)

Sunday, April 29, 2018 (All times listed are EDT)
10:20 AM – 11:00 AM Pirelli World Challenge – TCR/TCA Round 4 Race (40 minutes)
11:30 AM – 12:30 PM Pirelli World Challenge – GT SprintX Round 4 Race (60 minutes)
1:50 PM – 2:50 PM Pirelli World Challenge – GTS SprintX Round 4 Race (60 minutes)
3:05 PM – 3:45 PM Pirelli World Challenge – Touring Car Round 4 Race (40 minutes)

Race Lengths:
60 minutes (GT SprintX, GTS SprintX)
40 minutes (TCR/TC/TCA)

Television (on CBS Sports Network, all times EDT):
GT SprintX: May 6, 6:00 p.m.
GTS SprintX: May 9, 8:00 p.m.
TCR/TC/TCA: May 13, 2:00 p.m.

More RACER